# SDR DALA2019010800108

- Difficulty date: December 28, 2018
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 78,020 hours, 17,201 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN STA 566-588 S-1L TO S-1R GOUGES - ADDITIONAL INSPECTION REQUIREMENTS PER ERA 564727-14. (LP 0881374)
